On Common Fixed Point Theorem of Four Mappings
Sharma, Sushi, and Patidar, P.C., (2002) On Common Fixed Point Theorem of Four Mappings. Bulletin of the Malaysian Mathematical Sciences Society, 25 (1). pp. 17-22. ISSN 0126-6705
Full text not available from this repository.
Official URL: http://math.usm.my/bulletin/pdf/v25n1/v25n1p3.pdf
Vikram University, Madhav Science College (Centre of Excellence), Dept. of Mathematics
Government Arts and Science College, Dept. of Mathematics
In this paper we shall prove common fixed point theorems for four mappings in complete metric space. Our theorems generalize results of Banach , Kannan , Fisher  and Chatterjee .
Repository Staff Only: item control page